MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners
Catalog Number 122132054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
PINNACLE ALTRX
Common Device Name
Pinnacle Hip System : Hip Poly Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50848223
Report Number1818910-2026-16325
Device Sequence Number9953416
Product Code LPH
UDI-Device Identifier10603295016120
UDI-Public(01)10603295016120(17)270131(10)JT7955
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122132054
Device Lot NumberJT7955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown